Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/26852
Title: Hom-Lie algebroids
Authors: Laurent-Gengoux, Camille 
Teles, Joana 
Keywords: Lie algebroids; Hom-structures; Gerstenhaber algebra; Hom-Poisson structures
Issue Date: Jun-2013
Publisher: Elsevier
Citation: LAURENT-GENGOUX, Camille ; TELES, Joana - Hom-Lie algebroids. "Journal of Geometry and Physics". ISSN 0393-0440. Vol. 68 (2013) p. 69-75
Serial title, monograph or event: Journal of Geometry and Physics
Volume: 68
Abstract: We define hom-Lie algebroids, a definition that may seem cumbersome at first, but which is justified, first, by a one-to-one correspondence with hom-Gerstenhaber algebras, a notion that we also introduce, and several examples, including hom-Poisson structures.
URI: http://hdl.handle.net/10316/26852
ISSN: 0393-0440
DOI: 10.1016/j.geomphys.2013.02.003
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Hom-Lie algebroids.pdf295.03 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

13
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

13
checked on Jun 25, 2019

Page view(s) 50

322
checked on Sep 16, 2019

Download(s) 50

169
checked on Sep 16, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.